# SDR UPS201965

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delamination
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND UPPER RUDDER TAB UPPER CLOSURE WEB DELAMINATED.  INSTALLED REPAIR IAW SRM  51-40-9 AND 51-30-2.
